Ask an expert
Question

14 Mar 2004

INJECTIONS
iI am on the 3 month injection dont know what it is called ,for about 1,5 years ,after my child was born she is nearley two i was realy skinny but was happy about it ,when i started using the injection i just picked up weight and still am ,can it be the injetion causing it if so what else can i use as form of contraception that is still save and that i wont pick up so much weight pls help i am fat used to be size 30-32 know going for 34 cant handle that
Answer 303 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The injection can cause weight gain. Your other options are the Pill orthe IUCD. You can read more about them under Contraception on this site.
Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.